# SDR DALA2024091108938

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5751 · Ailerons
- Part: Servo
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 EXCESSIVE PLAY ON I/B SERVO CONTROL ON LH AILERON ON LH WING. CORRECTIVE ACTION: REPLACED SERVO CONTROL (33CE1) I/B AILERON AT LH WING AS PER AMDS CARD # 2714-4001. (0549623)
